Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The closed ideals of some Dirichlet and hypo-Dirichlet algebras

Author: Robert G. Blumenthal
Journal: Proc. Amer. Math. Soc. 32 (1972), 469-471
MSC: Primary 46.55
MathSciNet review: 0290111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the closed ideals of (i) the Dirichlet algebras discovered by A. Browder and J. Wermer and (ii) the hypo-Dirichlet algebras discovered recently by A. G. Brandstein. Our results show that the class of closed ideals of each of these algebras is surprisingly restricted.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55

Additional Information

PII: S 0002-9939(1972)0290111-9
Keywords: Singular homeomorphism, analytic function, closed ideal, dual space of $ C(X)$
Article copyright: © Copyright 1972 American Mathematical Society